# SDR CA990715025

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727221
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 622EN526
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN MAIN CARGO DOOR SELECTED OPEN, THE DOOR SWITCHES AND SECURING PINS BLEED TO CLOSED AND LOCKED POSITION PREVENTING DOOR FROM BEING CLOSED.  MOMENTARY POSITIONING OF DOOR OPERATING SWITCH WILL TEMPORARILY RE-SEQUENCE MECHANISM TO FACILITATE DOOR CLOSURE.  REPLACED MAIN CARGO DOOR CLOSED SEQUENCE SWITCH.  CYCLED SEVERAL TIMES AND SERVICEABLE.
